# SDR AALA202401307158

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 68,679 hours, 28,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Broken
- Location: Gust Lock
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN CABIN DOOR DIFFICULT TO OPEN FULLY AND UNABLE TO LATCH GUST LOCK. REMOVED AND REPLACED BROKEN PIN ON FORWARD ENTRY DOOR GUILD ARM PER AMM 52-11-21. OPERATIONAL CHECK GOOD.
